# SDR SWIA2023102311

- Difficulty date: October 11, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT APPROX. FS589-605 STR 20R-26R HAS NUMEROUS NICKS, GOUGES AND DENTS ON EXISTING REPAIR AND AROUND REPAIR ON FUSE SKIN   (C-CHECK RO 10/21/2023)   REMOVED AND REPLACED DAMAGED DOUBLER, TRIPLER AND INSTALLED REPAIR PARTS AT FS 589- FS 605 & STR 20R-STR26R IAW REO 601R-53-61-8099 REV-- DATED: 2023-10-12. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1003-SKY.
